# SDR SWAA2016051351754

- Difficulty date: April 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6560552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT SPLICE STRAP CRACKED AT BS 360, STRINGER 3R.  REPAIRED SPLICE IAW EA.
